# SDR REXA2014102201069

- Difficulty date: October 22, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N8665A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7665
- Aircraft time: 27,001 hours, 23,823 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Strip
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHT INOPERATIVE AT ROWS 5 THROUGH 2.  R & R EMER LIGHT POWER STRIP IAW AMM 33-51-01.  OPERATIONS CHECKED GOOD.
